MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG
Model Number 7K78-35
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated b-hcg result on the architect i2000sr analyzer.The following data was provided: initial 724.61 miu/ml, repeat < 1.2 miu/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within established control limits.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ARCHITECT TOTAL B-HCG
Common Device Name
B-HCG
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key7096480
Report Number3005094123-2017-00075
Device Sequence Number782534
Product Code DHA
UDI-Device Identifier00380740106003
UDI-Public(01)00380740106003(17)180421(10)76054UI00
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2018
Device Model Number7K78-35
Device Catalogue Number07K78-35
Device Lot Number76054UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1